# SDR FDEA201311122745

- Difficulty date: November 12, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 58,452 hours, 13,157 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXTENSION, THE SLATS REMAINED RETRACTED.   RAN  QRH AND MADE A SLATS RET 28 FLAP LANDING.  PERFORMED OPS CHECK OF SLATS REF AMM  27-80-01-5.  OPS CHECKED GOOD.
